Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 36, NWS Tallahassee, FL

December 6, 2011

NWS Tallahassee, FL issued this small craft advisory at Dec 6, 2011, 2:44 PM EST. It took effect at Dec 7, 2011, 10:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2011, 2:44 PM EST (19:44 UTC)
In effect from
Dec 7, 2011, 10:00 AM EST
Expired
Dec 8, 2011, 10:00 AM EST
In force
24 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WHUS72 KTAE 061944
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 PM EST TUE DEC 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EST THURSDAY...

GMZ730-750-755-765-770-775-070330-
/O.NEW.KTAE.SC.Y.0036.111207T1500Z-111208T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
244 PM EST TUE DEC 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY.


* WINDS: NORTHWEST 25 TO 30 KNOTS WITH GALE FORCE GUSTS ON
  WEDNESDAY.

* WAVES: PEAKING WEDNESDAY AT 8 TO 11 FEET OFFSHORE AND 5 TO 8
  FEET NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
5 follow-up statements
226 
WHUS72 KTAE 070253
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
953 PM EST TUE DEC 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EST THURSDAY...

GMZ730-750-755-765-770-775-071000-
/O.CON.KTAE.SC.Y.0036.111207T1500Z-111208T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
953 PM EST TUE DEC 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
10 AM EST THURSDAY...



* WINDS: NORTHWEST 25 TO 30 KNOTS WITH GALE FORCE GUSTS ON
  WEDNESDAY.

* WAVES: PEAKING WEDNESDAY AT 8 TO 11 FEET OFFSHORE AND 5 TO 8
  FEET NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
190 
WHUS72 KTAE 070831
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
331 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH THURSDAY MORNING...

.A COLD FRONT WILL MOVE SLOWLY EAST THROUGH THE COASTAL WATERS
TODAY...BRINGING WITH IT A CHANCE OF RAIN AND RAPIDLY RISING WINDS
AND SEAS. ADVISORY CONDITIONS WILL SPREAD EAST ACROSS THE MARINE
AREA THIS MORNING. WINDS AND SEAS WILL SUBSIDE THURSDAY AFTERNOON
AS AN AREA OF HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES.

GMZ730-750-755-765-770-775-071545-
/O.CON.KTAE.SC.Y.0036.111207T1500Z-111208T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
331 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST THURSDAY. 

* WINDS: NORTHWEST AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS.

* WAVES: 7 TO 9 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
071 
WHUS72 KTAE 071505
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1005 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY MORNING...

.A COLD FRONT IS CURRENTLY MOVING ACROSS THE WATERS WITH ADVISORY
CONDITIONS BEHIND IT. OCCASIONAL WIND GUSTS TO GALE FORCE ARE ALSO
POSSIBLE BEHIND THE FRONT. WINDS AND SEAS WILL SUBSIDE THURSDAY
AFTERNOON AS AN AREA OF HIGH PRESSURE BUILDS OVER THE SOUTHEAST
STATES.

GMZ730-750-755-765-770-775-072200-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-111208T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1005 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WINDS: NORTHWEST AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO 35 
  KNOTS.

* WAVES: 7 TO 9 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
067 
WHUS72 KTAE 072039
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

.HIGH END ADVISORY CONDITIONS ARE ONGOING ACROSS THE WATERS WITH 
OCCASIONAL WIND GUSTS TO GALE FORCE BEHIND A COLD FRONT THAT 
RECENTLY MOVED THROUGH. WINDS AND SEAS WILL SUBSIDE THURSDAY 
AFTERNOON AS AN AREA OF HIGH PRESSURE BUILDS OVER THE SOUTHEAST 
STATES.

GMZ730-750-755-765-770-775-081000-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-111208T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
339 PM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WINDS: NORTHWEST AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO 35 
  KNOTS. 

* WAVES: 5 TO 7 FEET NEAR SHORE AND 9 TO 11 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
246 
WHUS72 KTAE 080814
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING BEYOND 20 MILES OFFSHORE...

.WINDS AND SEAS WILL SUBSIDE QUICKLY THIS MORNING AS AN AREA
OF HIGH PRESSURE BUILDS NORTH OF THE MARINE AREA AND WEAKENS.

GMZ730-750-755-765-080915-
/O.CAN.KTAE.SC.Y.0036.000000T0000Z-111208T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
314 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS...BUT SMALL CRAFT
OPERATORS SHOULD EXERCISE CAUTION UNTIL WINDS AND SEAS SUBSIDE
MORE FULLY THIS AFTERNOON. 

$$

GMZ770-775-081500-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-111208T1500Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
314 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: NORTH AROUND 20 KNOTS EARLY...DIMINISHING TO 10 TO 
  15 KNOTS BY THIS AFTERNOON. 

* WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 9:48 AM EST, 4 hours 56 minutes earlier.

Area forecast discussion, Dec 6, 9:48 AM EST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
948 AM EST Tue Dec 6 2011

.SYNOPSIS...
A rather large and slow-moving positively tilted long wave trough
that extends from Hudson Bay into the Western U.S. has setup an
expansive area of southwesterly flow across the Southeast U.S. Very
cold air is pooled underneath the trof. The long wave pattern is
moving very slowly eastward. As of 12Z this morning, a cold front
embedded in the southwesterly flow extends from eastern Kentucky
through Mobile Alabama and into the Western Gulf of Mexico. The
front is currently fairly barotropic and advancing at a snails
pace. The southwest flow ahead of the cold front is deep and warm
resulting is fairly stable conditions. Some very light rain
embedded in the southwest flow is advancing east across the
Chattahoochee and Apalachicola River area. On the larger scale, the
continued positive Arctic Oscillation and strong Northern
Hemispheric jet stream continues to propagate strong short wave
pulses in the jet stream around the globe. One of the impulses is
now entering the backside of the Western U.S. trof over New Mexico.
This impulse will amplify at the bottom of the trof over Texas
tonight and kick the cold front out of the area on Wednesday.

&&

.NEAR TERM (Today)...
Not much change expected in today's forecast as the pattern is
pretty stable. This morning's sounding shows extremely dry and warm
air above 10kft. Precipitable water is only 1.27 inches. Large-scale
lift will wring out what it can from this very limited moisture but
rainfall will be mostly drizzle with very low accumulations on the
order of one tenth of an inch or less.  The warm air aloft will put
a lid on instability so the chance for Cloud-to-ground lightning
appears low over land, but perhaps a little higher over the Gulf
waters.

&&

.MARINE (Today through Saturday)...
Light onshore winds will continue today ahead of a slow moving cold
front. This front will creep eastward across the coastal waters
tonight and Wednesday, likely bringing small craft advisory
conditions behind it on Wednesday and Wednesday night. Winds and
seas will subside Thursday as an area of high pressure builds across
the southeastern states. However, winds may still approach exercise
caution levels during the overnight periods Thursday and Friday
nights.

&&

.AVIATION (through 12Z Wednesday)...
Extensive cloudiness along with patchy light rain has continued to
spread from west to east across the local area this morning. As of
11z, the mid level deck has yet to reach VLD and that is where we
see vsbys reduced to IFR levels in fog. A brief period of LIFR vsbys
is also possible at VLD. The fog should only be confined to the
Valdosta region and easternmost Big Bend as the mid level clouds
will shortly reach these locations. MVFR vsbys can be expected at
the other TAF sites until shortly after sunrise. However, cigs will
fluctuate between MVFR and VFR at most sites throughout the day. Any
rain today will generally be light with no thunder. Winds will be
light from the southeast to south ahead of the front with a
post-frontal wind shift to the NW and an increase in gustiness.

&&

.FIRE WEATHER...
No fire weather concerns for both today and Wednesday due to
increasing low level moisture and rain chances. A drier airmass
will filter in behind a cold front on Thursday. Although minimum
relative humidity values may briefly drop below critical
thresholds Thursday afternoon over portions of north Florida, all
other critical fire weather parameters will be above red flag
conditions.

&&

.HYDROLOGY...Basin average QPF with this frontal system will run
from about a tenth to a third of an inch across the HSA...not enough
to have an appreciable impact on the ongoing drought.

&&

.PREVIOUS DISCUSSION (640 AM EST Tue Dec 6 2011)...

SHORT TERM (Tonight through Thursday)...
The latest NWP guidance is in pretty good agreement, as they
forecast the cold front to move very slowly east across our forecast
area through Wednesday. It will take about 24 hours for this front
to cross the forecast area, which is unusually slow. Although the
current (and forecast) instability with this system is meager, there
does appear to be sufficient deep layer moisture and large scale
lift for multiple, ragged bands of showers to develop near this
frontal system as upper level impulses propagate through the mean
trough. The highest rain chances will be over our western zones, but
rain is likely across most of the region Wednesday. The chance for
Cloud-to-ground lightning appears low, except a little more likely
over the Gulf waters. Despite the good rain chances, our storm total
QPF is unlikely to exceed half an inch over most of the region.

Temperatures will begin to cool behind the cold front Wednesday,
with near-steady temperatures during the day east of the
Apalachicola/Chattahoochee River, and slowly-falling temperatures
west. In fact, with the cloud cover, gusty northwest winds, and
occasional light rain, it may feel very "winter like" in southeast
Alabama and the Fl Panhandle. Skies will clear Wednesday night.
Despite the forecast of winds remaining near 5 MPH all Wednesday
night, we still expect lows to reach the mid 30s.

LONG TERM (Thursday night through next Tuesday)...
Surface high pressure centered over the mid-Atlantic states at the
beginning of period will move east making way for a dry cold front.
This front is forecast to pass through the region late Saturday
bringing a re-enforcement of cold dry air for the remainder of the
weekend into early next week. The center of this colder airmass will
stay well to the north of the Tri-State area as it slides eastward
from the Ohio Valley Saturday afternoon into new England by Monday.
Thus, similar temperatures are expected with this front as it's
predecessor with high temps generally around 60 to the mid 60s and
min temps ranging from the mid 30s to lower 40s across most inland
locations.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   75  62  67  34  59 /  30  30  70  20   0
Panama City   71  58  60  36  55 /  30  70  60   0   0
Dothan        75  54  55  33  56 /  40  70  60  20   0
Albany        75  60  62  33  57 /  30  50  70  20   0
Valdosta      78  59  70  35  60 /  10  20  70  20   0
Cross City    79  56  73  35  63 /   0  10  50  20   0
Apalachicola  72  64  67  41  57 /  30  40  70  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

Near Term...Lanier
Aviation/Fire Weather...Barry
Previous Discussions...Fournier/Barry
Rest of Discussion...Wool
Hazardous weather outlook, Dec 6, 3:36 AM EST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 AM EST TUE DEC 6 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-070845-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
336 AM EST TUE DEC 6 2011 /236 AM CST TUE DEC 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...EXCEPT FOR A
MODERATE RISK OF RIP CURRENTS ALONG THE WALTON COUNTY COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL
MOVE SLOWLY EAST THROUGH THE REGION...BRINGING HIGH RAIN CHANCES
BUT LOW CHANCES OF THUNDERSTORMS OR FLOODING RAINS. FAIR WEATHER
IS EXPECTED FOR THE REMAINDER OF THE WEEK AND THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.